Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Numbness in legs and foot, headaches, dizziness, weakness. Cold temperature. What is going on?

my hands and foot get light numbs and headache mostly during the evening everytime i woke up in the morning i am always weak for at least 2 hours... my hands and my foot seems to be almost getting explode once i experience a dizzyness with big headache and got weak almost feel about to fell to the floor but still standing and i lost my hearing for couple of minutes... everytime i am holding a heavy stuff i get weakness such as i am about to drop them to the floor... i am 33 year old with husband and 5 kids and i live in Northern Quebec with very cold temperature as of now average cold we got is -34 celcius excluding the wind chill. thank you Menda
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Do you have any discoloration of your skin? Does it turn blue in the cold?
Does the numbness go away during the day?
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor